# SDR SWAA2021040554803

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB BS947 FRAME CLIP LBL8; WL175. REMOVED DAMAGED FRAME CLIP AT BS 947 LBL 8 WL 175 AND INSTALLED NEW FRAME CLIP IAW SRM 5140020G0 AND DWG 147A1047.
